Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Gromov's compactness theorem for pseudo holomorphic curves


Author: Rugang Ye
Journal: Trans. Amer. Math. Soc. 342 (1994), 671-694
MSC: Primary 58E12; Secondary 53C23
DOI: https://doi.org/10.1090/S0002-9947-1994-1176088-1
MathSciNet review: 1176088
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a complete proof for Gromov's compactness theorem for pseudo holomorphic curves both in the case of closed curves and curves with boundary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58E12, 53C23

Retrieve articles in all journals with MSC: 58E12, 53C23


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1994-1176088-1
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society